Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 7, 2012Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 7, 2012, 4:55 PM EDT for Bucks County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2012, 4:55 PM EDT (20:55 UTC)
Expired
Jun 7, 2012, 5:30 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WWUS81 KPHI 072055
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT THU JUN 7 2012

PAZ069-072130-
BUCKS PA-
455 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BUCKS COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM NEAR GARDENVILLE...MOVING SOUTHEAST AT 15 MPH.

HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND 
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS UP TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER 
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM 
APPROACHES.

LAT...LON 4014 7500 4035 7520 4044 7507 4043 7506
      4042 7506 4040 7502 4024 7482

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:52 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 7, 3:52 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUN 7 2012

.SYNOPSIS...
A SERIES OF WEAK SURFACE TROUGHS MAY CROSS THE AREA TONIGHT AND
SATURDAY, WHILE HIGH PRESSURE SLIDES OFF THE SOUTHEAST COAST. A WEAK
BACKDOOR FRONT MAY AFFECT THE AREA LATE SATURDAY INTO SUNDAY. WEAK
HIGH PRESSURE MAY BUILD SOUTH OUT OF EASTERN CANADA TOWARD THE
NORTHEAST COAST SUNDAY INTO MONDAY. THIS HIGH IS EXPECTED TO PUSH
FURTHER SOUTH TUESDAY INTO WEDNESDAY, BEFORE A FRONTAL BOUNDARY
APPROACHES LATE WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE WRF-NMMB CONTINUES TO OUTVERIFY THE GFS OFF THE 12Z
INITIALIZATION AS THE LATTER CONTINUES TO EXIT THE TROFFING TOO
QUICKLY. THE LEE SIDE TROF FORMED THIS AFTERNOON RELATIVELY EAST IN
THE DELAWARE VALLEY AND COUPLED WITH THE SEA BREEZE FRONT HAD
CONVECTION GOING RATHER QUICKLY IN EASTERN NJ. CONVERSELY THE WRLY
FLOW BEHIND THE LEE SIDE TROF HAS BEEN SOMEWHAT OF AN INHIBITING
FORCE AS STORM RELATIVE INFLOW IS WEAKER THAN WHAT IT COULD HAVE
BEEN.

THUS INTO THIS EVENING WE WILL KEEP POPS AS CHANCE/SCATTERED BECAUSE
OF THE OBSERVED AND EXPECTED GAPS. HIEST POPS WERE TIED TO THE 4KM
SPC WRF. WE HAVE SEEN SOME SMALL HAIL AND GUSTY WINDS OCCUR, SO WE
WILL CONTINUE TO MAKE MENTION IN THE GRIDS EARLY. A COMBINATION OF
INCREASING HEIGHTS AND NO SHORT WAVES OF CONSEQUENCE OVERNIGHT, WE
WILL CONTINUE TO CLEAR SKIES OVERNIGHT. PENDING ON HOW MUCH RAIN
FALLS, WE MIGHT NEED TO ADD SOME PATCHY FOG WITH LATER UPDATES. STAT
GUIDANCE LOOKS PRETTY REASONABLE BASED ON CURRENT DEW POINTS AND
LIGHT WIND EXPECTATIONS AND WAS FOLLOWED.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
LESS CONFIDENCE ABOUT CONVECTION OCCURRING ON FRIDAY (HENCE WE USED
PROBABILITY VS COVERAGE WORDING). THE FLOW ALOFT IS LOSING ITS
CYCLONISITY AND IS DEEPER FROM THE NW AT ALL LEVELS.  THE 500MB
TEMPS WARM BY ABOUT 2C AND THERE IS FORECAST MID LEVEL QVEC
DIVERGENCE. THE LATTER ON A BROAD VIEWING SCALE NEGATES HIGH POPS.
BUT, THERE IS A FORECAST THETA E RDG AT 850MB IN NJ AND THE FORECAST
SOUNDINGS ARE SHOWING CAPPING COMING LATE IN THE NERN PART OF OUR
CWA. SO THERE HAS BEEN MODEL AND OUR OWN CONSISTENCY AT PLACING SOME
POPS BASICALLY ON ABOUT A KRDG-KPHL-KACY LINE NORTHEASTWARD. WITH
THE CAPPING MOVING ALONG AS THE AFTERNOON PROGRESSES, POPS OR
CHANCES SHOULD PEAK EARLIER IN THE AFTERNOON THAN THE PAST TWO
DAYS.  IN SPITE OF THERMAL DIFFERENCES, NAM AND GFS MOS ARE QUITE
SIMILAR AND ARE CORROBORATED BY FCST 925MB TEMPS AND FULL SUN MAXT
MACROS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE BROAD TROUGH ACROSS THE NORTHEAST ITS THE KICKER SHORT WAVE ARE
EXPECTED TO LIFT AWAY FROM OUR AREA BY FRIDAY NIGHT, FOLLOWED BY
NORTHWEST FLOW ALOFT FOR MUCH OF THE WEEKEND AS A RIDGE DEVELOPS TO
OUR WEST. EMBEDDED IN THE NORTHWEST FLOW WILL BE SEVERAL WEAK VORT
MAXES, WHICH MAY HELP ENHANCE SOME SHOWER AND THUNDERSTORM ACTIVITY
SATURDAY AND SUNDAY. TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES
ABOVE NORMAL SATURDAY AND SUNDAY, ALTHOUGH A WEAK BACKDOOR FRONT IS
EXPECTED TO APPROACH THE AREA BY SUNDAY. THE FURTHER AND QUICKER
THIS BOUNDARY SINKS, THE MORE OF AN EFFECT IT WILL HAVE ON OUR HIGH
TEMPERATURES.

BY MONDAY, WE EXPECT THE BACKDOOR FRONT TO COMPLETELY HAVE PUSHED TO
OUR SOUTH, WHILE WEAK HIGH PRESSURE BUILDS DOWN ALONG THE NORTHEAST
COAST OUT OF EASTERN CANADA. WITH THIS HIGH BUILDING DOWN, IT WILL
KEEP AN EASTERLY COMPONENT TO THE WIND FOR MONDAY INTO TUESDAY,
WHICH SHOULD HELP KEEP TEMPERATURES DOWN, ESPECIALLY CLOSER TO THE
COAST, EVEN THOUGH WE HAVE A RIDGE ALOFT BUILDING ACROSS THE AREA.
WE MAY ALSO HAVE SOME CLOUD COVER DEVELOP WITH THE EASTERLY FLOW OFF
THE OCEAN. BY TUESDAY, THE RIDGE BUILDS OFF THE COAST AND BRINGS A
SOUTHWEST FLOW ALOFT BACK TO THE AREA. SHOWER/THUNDERSTORM ACTIVITY
IS EXPECTED TO INCREASE TUESDAY AS A SHORT WAVE/VORT MAX APPROACHES
THE AREA IN THE SOUTHWEST FLOW ALOFT.

BY LATE WEDNESDAY INTO THURSDAY, A COLD FRONT IS EXPECTED TO
APPROACH THE AREA FROM THE WEST. RAIN CHANCES WILL INCREASE DURING
THIS TIME PERIOD FROM WEDNESDAY INTO THURSDAY, WITH THE BEST
PROBABILITY AT THIS TIME EXPECTED WEDNESDAY NIGHT. PW VALUES ARE
FORECAST TO APPROACH 2 INCHES, SO WE WILL NEED TO CONTINUE TO
MONITOR THE FORECAST IN CASE HEAVY RAINFALL BECOMES AN ISSUE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS INTO
EARLY THIS EVENING WITH THE GREATEST CONFIDENCE OF THEM HAVING AN
IMPACT AT THE TERMINALS NORTH AND NORTHWEST OF PHILADELPHIA. MVFR
CONDITIONS WERE CARRIED THERE, BUT CONDITIONS MIGHT BRIEFLY GO
DOWN TO IFR. WE CARRIED THE MENTION OF THUNDER TO THE LOCAL KPHL
AIRPORTS TIMED AROUND 21Z-00Z. WE ARE NOT AS CONFIDENT ONCE THIS
FIRST BATCH OF SHOWERS AND TSTMS PASS THE COAST THAT THE MORE WILL
REACH KACY AND KMIV LATER THIS AFTERNOON OR EARLY THIS EVENING.
WINDS SHOULD BE MAINLY SOUTHWEST TO WEST. A SEA BREEZE FRONT IS
FORECAST TO PASS KACY AND KMIV THIS AFTERNOON, BUT WESTWARD
PROGRESSION IS EXPECTED TO STOP NOT THAT FAR WEST OF THEM (AS WELL
AS NOT WEST OF OCEAN AND MONMOUTH COUNTIES) AS SLIGHTLY STRONGER
WEST WINDS ARE FORECAST ABOVE THE SURFACE.

WE ARE EXPECTING CLOUDS TO DISSIPATE QUICKLY THIS EVENING AS MOST
OF THE PCPN FORCING IS IN OUR AREA AND NOT UPSTREAM LIKE LAST
NIGHT. SKIES SHOULD THEN BE CLEAR OVERNIGHT. WINDS WILL BE LIGHT,
BUT UNLESS A TERMINAL HAS A THUNDERSTORM WITH HEAVY RAIN, WE ARE
NOT EXPECTING ANY FOG RESTRICTIONS.

WHILE ISOLATED THUNDERSTORMS MAY BE AROUND AGAIN ON FRIDAY,
LEANING TOWARD THE NORTH TERMINALS, COVERAGE AND CONFIDENCE IS TOO
LOW TO CARRY THRU 18Z. A VFR CUMULUS CIG SHOULD DEVELOP BY THE
AFTERNOON WITH A PREVAILING WEST WIND OF AROUND 10 KTS.

OUTLOOK...
FRIDAY NIGHT...VFR.

SATURDAY THROUGH SUNDAY NIGHT...MOSTLY VFR EXCEPT IN SHOWERS AND
THUNDERSTORMS WHICH MAY TEMPORARILY LOWER CIGS/VSBYS. GUSTY
SOUTHWEST WINDS SATURDAY AFTERNOON AROUND 15-20 KNOTS.

MONDAY/MONDAY NIGHT...VFR EXPECTED, WITH MVFR CIGS POSSIBLE AS
ONSHORE FLOW MAY DEVELOP LOW CLOUDS LATE.

TUESDAY/TUESDAY NIGHT...VFR EXPECTED WITH SHOWERS/THUNDERSTORMS
POSSIBLE IN THE AFTERNOON AND EVENING. POSSIBLE MVFR CIGS,
ESPECIALLY EARLY AND WITH SHOWERS/THUNDERSTORMS LATER IN THE DAY.

&&

.MARINE...
SUB SMALL CRAFT ADVISORY WINDS AND SEAS WILL BE CONTINUED TO BE
FORECAST THROUGH FRIDAY. THE ONGOING CONVECTION NEAR THE SHORE IS
CAUSING A RIPPLING EFFECT AS TO THE ADVANCEMENT OF THE SEA BREEZE
FRONT WESTWARD, I.E. ITS BEEN BETTER IN MONMOUTH AND OCEAN COUNTIES
WITHOUT THE CONVECTION. THUS WE ARE NOT AS CONFIDENT ABOUT STRONGER
(STILL SUB SMALL CRAFT) WINDS GETTING INTO DE BAY AS WE WERE
YESTERDAY EARLY THIS EVENING. BEYOND THAT WINDS SHOULD DIMINISH
AGAIN THROUGHOUT THE AREA WATERS TOWARD MORNING.

THERE IS FORECAST TO BE MORE OF A WESTERLY TO NORTHWESTERLY FLOW
ALOFT ON FRIDAY. THUS WE ARE NOT EXPECTING AS MUCH IF ANY SEA
BREEZE. BACKING OF THE WINDS TO THE SOUTHWEST WAS MORE PREVALENT ON
THE OCEAN THAN DELAWARE BAY. SEAS THRUT ARE EXPECTED TO AVERAGE
THREE FEET OR LESS.

OUTLOOK...
WINDS AND WAVES EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE
PERIOD. WINDS MAY GUST AROUND 20 KNOTS SATURDAY NIGHT INTO EARLY
SUNDAY, AND AGAIN LATE TUESDAY, BUT ARE EXPECTED TO REMAIN BELOW
ADVISORY LEVELS AT THIS TIME.
&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE LATE THIS EVENING AND FRIDAY MORNING COULD GET
CLOSE ONCE AGAIN TO THE MINOR TIDAL FLOODING BENCHMARK. THE HIGH
TIDE IS GENERALLY A QUARTER FOOT LOWER THAN THE TIDE LATE WEDNESDAY
EVENING AND EARLY THIS MORNING...LEAVING MOST PLACES NEEDING A
DEPARTURE OF THREE-QUARTERS OF A FOOT TO REACH THE BENCHMARK.

DEPARTURES HAVE BEEN SLOWLY FALLING. PLUS NEEDED ASTRONOMICAL HIGH
TIDES AS WE PULL FARTHER AWAY FROM THE FULL MOON AS STATED ABOVE ARE
ALSO FALLING. THE GRADIENT WIND SHOULD END UP BEING A NEUTRAL FORCE
IN THE DEPARTURES LATE THIS EVENING AND OVERNIGHT.

MOST GUIDANCE (INCLUDING LOCAL GUIDANCE) KEEP THE HIGH TIDE LATE
THIS EVENING AND FRIDAY MORNING BELOW THE BENCHMARK...AND FOR NOW
THIS IS ACCEPTED. A COASTAL FLOOD STATEMENT STATING WILL BE
CONTINUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON/SZATKOWSKI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...ROBERTSON/SZATKOWSKI
AVIATION...GIGI/ROBERTSON/SZATKOWSKI
MARINE...GIGI/ROBERTSON/SZATKOWSKI
TIDES/COASTAL FLOODING...DELISI/GIGI/HAYES
Hazardous weather outlook, Jun 7, 4:19 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 PM EDT THU JUN 7 2012

MDZ008-NJZ001-007>010-015-PAZ054-055-060>062-067>069-082030-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-082030-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND
EVENING.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH
TIDE LATE THIS EVENING AND EARLY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-082030-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND
EVENING.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH
TIDE EARLY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-019-020-082030-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-082030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 12:48 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 PM EDT THU JUN 7 2012

NJZ020-026-071730-
COASTAL OCEAN NJ-OCEAN NJ-
1248 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...

AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTH OF TOMS RIVER...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR BEACH HAVEN WEST...SHIP BOTTOM
AROUND 100 PM...SURF CITY AND HARVEY CEDARS AROUND 115 PM.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM.
EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM.

IF YOU SEE THREATENING WEATHER, PLEASE MOVE OFF THE BEACHES QUICKLY.

LAT...LON 3969 7413 3955 7423 3954 7425 3956 7438
      3978 7433 3979 7418 3975 7418 3972 7415
      3974 7414 3977 7415 3979 7412 3979 7409
      3977 7408

TFG
Special weather statement, Jun 7, 2:21 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
221 PM EDT THU JUN 7 2012

NJZ022>025-071915-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
221 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ATLANTIC AND CAPE MAY
COUNTIES...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN ABOUT LINWOOD AND OCEAN CITY...MOVING
EAST NEAR 10 MPH.

DOWNPOURS WILL OCCUR WITH THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. LOCAL WIND GUSTS UP TO
40 MPH AND SMALL HAIL ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. IF YOU SEE
THREATENING WEATHER, MOVE INDOORS AND OFF THE BEACHES QUICKLY.

LAT...LON 3938 7440 3935 7441 3934 7446 3930 7454
      3927 7456 3925 7460 3917 7467 3922 7476
      3948 7449 3939 7437

FORECASTER: GORSE
Local storm report, Jun 7, 3:22 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             OCEAN CITY              39.27N  74.60W
06/07/2012  M0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN OCEAN CITY.

&&

EVENT NUMBER PHI1200142

GORSE
Special weather statement, Jun 7, 4:12 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT THU JUN 7 2012

MDZ019-020-072100-
CAROLINE MD-TALBOT MD-
412 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CAROLINE AND TALBOT
COUNTIES...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTON...MOVING SOUTHEAST AT 20 MPH. THE
THUNDERSTORM WILL BE NEAR TANYARD...HAMBLETON AROUND 420 PM...TRAPPE
AROUND 425 PM...WINDYHILL...HARMONY AROUND 430 PM...CHOPTANK...
PRESTON AROUND 435 PM...AGNER AROUND 445 PM AND SMITHVILLE AROUND 450
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3872 7624 3892 7602 3882 7572 3865 7571
      3868 7576 3867 7580 3870 7581 3870 7584
      3867 7594 3863 7598 3859 7598

FORECASTER: GORSE
Special weather statement, Jun 7, 4:43 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT THU JUN 7 2012

NJZ013-014-072145-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
443 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT A PORTION OF MONMOUTH COUNTY...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF PERTH AMBOY...MOVING SOUTHEAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR FREEHOLD AROUND 500
PM...EAST FREEHOLD AROUND 505 PM...WEST FREEHOLD AROUND 510
PM...ADELPHIA AROUND 525 PM...TINTON FALLS AROUND 535 PM...HOWELL
AND FARMINGDALE AROUND 545 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4024 7399 4012 7422 4030 7438 4040 7426

FORECASTER: GORSE
Special weather statement, Jun 7, 4:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT THU JUN 7 2012

PAZ069-072130-
BUCKS PA-
455 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BUCKS COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GARDENVILLE...MOVING SOUTHEAST AT 15 MPH.

HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS UP TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4014 7500 4035 7520 4044 7507 4043 7506
      4042 7506 4040 7502 4024 7482

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:51 AM EDTCoastal Flood StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more23 hr
Jun 7, 12:48 PM EDTSpecial Weather StatementPHIOcean42 min
Jun 7, 2:21 PM EDTSpecial Weather StatementPHIAtlantic54 min
Jun 7, 4:43 PM EDTSpecial Weather StatementPHIMonmouth62 min
Jun 7, 5:13 PM EDTSpecial Weather StatementPHIOcean47 min
Jun 7, 5:41 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jun 7, 6:12 PM EDTSpecial Weather StatementPHIOcean48 min
Jun 7, 6:19 PM EDTSpecial Weather StatementPHIAtlantic41 min
Jun 7, 6:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington41 min
Jun 7, 6:57 PM EDTSpecial Marine WarningPHI63 min
Jun 7, 7:30 PM EDTSpecial Weather StatementPHIAtlantic60 min
Jun 7, 4:12 PM EDTSpecial Weather StatementPHITalbot48 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.